Abstract

Organophosphate (OP) induced delayed peripheral neuropathy (OPIDN) is a rare clinical neurological sequel of OP poisoning. It usually occurs in association with the ingestion of large amount of OP substatnce ingestion. The basic pathophysiology is continued cholinergic receptor stimulation related motor axonal neuropathy. We present a case of a 45 year old farmaer who developed OPIDN after accidental inhalational OP poisoning

Downloads

Download data is not yet available.

We Recommend


Author's Affiliation
Article Details

Issue: Vol 4 No 11 (2017)
Page No.: 3271-3273
Section: Articles
DOI: https://doi.org/10.18535/ijmsci/v4i11.01


 How to Cite
Agarwal, A., Bhagawati, J., Acharya, S., & Shukla, S. (2017). Organophosphate Poison Induced Delayed Polyneuropathy (Opidn) After Inhalational Poisoning- A Rare Sequel. International Journal Of Medical Science And Clinical Invention, 4(11), 3271-3273. https://doi.org/https://doi.org/10.18535/ijmsci/v4i11.01

 Cited by


Article level Metrics by Paperbuzz/Impactstory:

 Statistics at Article Level
HTML = 5 times
PDF   = 0 times
Total   = 0 times